Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (5): 39-46.

• Article • Previous Articles     Next Articles

onditionally Stable Dirichlet Problem for Nonlinear Singulary Perturbed Systems(Chinese)

WANG Ai-feng1,2, WANG Xun-yang2,3, NI Ming-kang2   

  1. 1. Department of Mathematics, Huaiyin Teachers College, Huaian Jiangsu 223001, China; 2. Department of Mathematics, East China Normal University, Shanghai} 200062, China};} 3. Department of Mathematics, Lanzhou University of Technology, Lanzhou 730050, China
  • Received:2006-05-25 Revised:2006-10-09 Online:2007-09-25 Published:2007-09-25
  • Contact: NI Ming-kang

Abstract: Using the boundary function method, this paper studied a conditionally stable Dirichlet problem for
a kind of nonlinear perturbed systems.The asymptotic solution of the problem was given and proved to be uniformly effective. And the existence
and uniqueness of the solution for the systems were proved.

Key words: boundary functions, formal solution, remainder estimatio, conditionally stable, boundary functions, formal solution, remainder estimatio

CLC Number: